Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topamax..sigh :( platinumbride

Posted by susi on October 20, 2003, at 11:18:12

In reply to topamax..sigh :( phillybob, posted by platinumbride on October 18, 2003, at 15:25:30

Diane,
I am at 200 mg. and have been for approx. 5 months. I have had and still have sore throat and sinus problems, I have gone to the doctor three times, and only one month ago finally have resolved it to be topa related. No thanks to the medical establishment, even after contacting the maker of the drug they still denied any possible side effect of sinus related side effects, but I have never had them, and now I do. So, I took a deep look into the psychological results and felt it was worth it.
I also at 200 have now noticed the weight coming off, but again at a loss of taste, almost 85% of my taste and appetite are gone or screwed up, I even have to have a meal replacement at work, cause I know I need to eat, but can't for the life of me figure what to eat. Can't drink any carbination or any alcohol...the list goes on. At 200, and now can sleep though.
So that is may experience. Hope it helps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:susi thread:50878
URL: http://www.dr-bob.org/babble/20031015/msgs/271089.html